MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CQ2015A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.The lens was returned dry, in a ziploc bag.There was residue on the lens.Visual inspection found the haptic and optic torn and the lens was returned in two pieces.(b)(4).No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that a cq2015a intraocular lens, diopter +18.5 was implanted into the patient's right (od) eye on (b)(6) 2019.It was noted that the haptic was bent.Reportedly, the lens was removed on the same date but not intraoperatively.The cause of the event is reported as unknown.
 
Additional Manufacturer Narrative
Corrected data: lens work order search: one additional similar complaint type event(s) within associated lots were found.(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key9221388
Report Number2023826-2019-01967
Device Sequence Number2157457
Product Code HQL
UDI-Device Identifier00841542101950
UDI-Public00841542101950
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberCQ2015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR